Universidad Complutense de Madrid
E-Prints Complutense

The stereographic projection in banach spaces

Impacto

Downloads

Downloads per month over past year

García-Pacheco, F.J. and Seoane-Sepúlveda, Juan B. (2007) The stereographic projection in banach spaces. Rocky Mountain Journal of Mathematics, 37 (4). pp. 1167-1172. ISSN 0035-7596

[img] PDF
Restringido a Repository staff only

95kB

Official URL: http://projecteuclid.org/euclid.rmjm/1187453103



Abstract

We give a new and direct proof of the fact that, in any infinite dimensional Banach space, the unit sphere minus any one point is homeomorphic to a closed hyperplane. The proof involves L-structures and geometric concepts as, for instance, rotund, smooth and exposed points.


Item Type:Article
Uncontrolled Keywords:Unit sphere; Closed hyperplane; Stereographic projection; L2-summand vector
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:20204
Deposited On:04 Mar 2013 15:15
Last Modified:28 Nov 2016 09:30

Origin of downloads

Repository Staff Only: item control page